Micardis beta blocker

Common Questions and Answers about Micardis beta blocker

micardis

Recently due to some episodic spikes in my blood pressure I have been put on atenolol and my doctor would like me to add Micardis (thiazide diuretic and ARB) to this blocker. Now this is I guess common practice but this is exactly what the Professor in charge of the study has asked doctors not to do. Would you know anything about this? Thanks.
Can anyone tell me if a beta blocker should be used for a harmless PVC. I had quite a few last summer, then they changed by blood pressure meds and they seems to go away. I'd feel one from time to time but not many. Then, my doctor tried to add a diueretic along with my Micardis and the PVS came back to be noticable again. I've done the 3 week holter monitor test and I was diagnosed with harmless PVCs last summer. I have been asked if I'd like to try a beta blocker and I'm unsure.
Yes I need beta blocker for HR and bp. Total I am on 4 different meds for bp. Without beta blocker and calcium channel blocker my resting HR was around 120. Wasn't good. I don't totally understand his reasoning either but its worked. I just don't understand why I become so uncomfortably aware when HR reaches 65 and above now. Sometimes I do have the pvcs etc and of course I notice those.. Thanks for responding.
Statistically people with PVCs have a slightly higher risk of cardiac events, but this was only slightly a higher risk and still did not justify any more treatment than a beta blocker. From what you have written, I would still consider your risk very low. 2. Can the beta-blockers be making it worse? I doubt. The problem is there is often a daily or weekly variation in the number of PVCs.
I think you need to discuss what options you have to return to the Cardizem CD results. Is this a beta blocker? Metoprolol is also a generic that is widely available and inexpensive. Calcium channel blockers can also be used to lower BP. Both of these also lower HR, which I think you don't need, but it you do well on a lower HR then anything over 40 at rest should be fine.
I took a dose of Micardis and a beta blocker and also a valium to try to calm me down. Its now 10 am and my BP has gone down to 153/93 but i still don't feel quite right. I have been to the ER in the past with this and they just do what I did and then I go home later. The doctor says they dont worry much about these occasional episodes (easy for him to say) only if the blood pressure stays high for longer periods. Anybody else have these 'attacks'? Any ideas what might be the cause?
I had paroxymal afib like you have. Generally a beta blocker like you are taking is geared toward keeping your heart rate slower while in AFIB. The aspirin is to prevent clots. I'm surprised that you are not on coumadin. 50 mg of metaprolol is not a high dose. I don't have AFIB anymore but I take 50 mg of atenolol per day to prevent any irritation of the heart muscle. I would question the beta blocker because it is not intended to keep you in rythmn.
(like older beta blockers) I believe BISOPROLOL (ZEBETA)though an older beta blocker, is currently the better beta blocker, but it does not provide the greatest heart rate control.
It is only when there are a lot ot them, when they persist and cause symptoms such as dizziness etc, that they should be looked into further and treated. Your toprol should help to keep the number of these under control because it is a beta blocker and it may help to control the symptoms of your panic attacks.
I was introduced Concor (another beta blocker) and, once again Xanax. After a week in a hospital the problem was, well, not solved, but the extrasystoles went back to the "normal" count of "a few per hour or per day". After a few days out of the hospital the problem reappeared quite violently and it just will not stop. Once again, I went to a cardiologist which now also measured a very high (for a marfan) BP of 146/88, so I was introduced Micardis to lower the pressure.
Because of your posting I have requesting that my cardio doctor place me on an ARB (he chose Micardis - 80MG) and took me off the Beta blocker I was on for the past two years. I'm hoping what you say is true and will also work for me but I have a question (reference paragraph below): "Your body produces a hormone called angiotensin II that constricts blood vessels. By narrowing the blood vessels, it can make your blood pressure go up.
Amiloride hydrochloride - Midamor Bumetanide - Bumex Ethacrynic acid - Edecrin Furosemide - Lasix Spironolactone - Aldactone Torsemide - Demadex Triamterene - Dyrenium Beta-blockers Beta blockers block the effect of adrenaline on the cardiovascular system, slow the heart rate, and reduce stress on the heart and the arteries.
I've also tried Bystolic, which is supposed to be a higher grade of beta blocker in comparison to Atenolol, but Bystolic did nothing for me. For simply blocking adrenaline to the heart, Atenolol is awesome. I also take 25mg of HCTZ (water pill, basically) and 145mg of Tricor, which is for triglycerides. I also take 1200mg of Fish Oil and Flax Seed Oil pills for my triglycerides and general health, as well as a multi-vitamin.
It does work well-it is a beta blocker/anti-arrthyhmic. I used to take Coreg for heart failure-no side effects until they upped my dose, then hypotensive and dizzy alot.I was on digoxin to slow my rate, which it did too well.I used to take Profafenone for arrthymhias-no side effects for me. I take red yeast rice and fish oil for cholesterol (both with my cardiologists blessing). I take monopril at night for my cardiomyopathy-been on it for 12 years-no side effects. Thanks for doing this!
Bingo! You're on a beta-blocker and I've been mulling over whether this is the ticket for tx. I'm on Ramipril, an ace inhibitor that has such good reviews, it's mind-boggling. And it doesn't work for me for my tx-related pressure. Beta-blockers fell out of favor and had bad press, even though my mom took it successfully for years. Somehow, it makes sense to me that how it dilates the arteries and slows down the heart would be a perfect match with the side effects of tx.
Hi thank u for ur suggestions, i had originally kept a log of my triggers, over the yrs i know i cant eat cheese, chocolate, alcohol, and scents etc. I have also done massage therapy in the past as i also hurt my neck a couple of yrs ago, but this does not affect my migraines only my tension headaches. over the yrs ive been able to tell the difference in types of pain for stress, tension or migraine headaches. my neuro.
I have been offered every medication under the sun by too many psychiatrists to count, but I am scared of taking anything but a beta blocker and Xanax. What can I do? I can't afford to go thru therapy again right now - plus it didn't help all that much to begin with. I am TERRIFIED of the thought of taking an SSRI - I'm scared of the weight gain and the heart palpitations it may cause. I don't know what to do, I can't let myself spiral out of control again.
For a long time I felt like the only one alive with this problem and I am only in my 20s. I as well have been on medications and now am on 2 One beta blocker and one calcium channel blocker it seems to be helping me alot. Another thing the Dr thought I might try is Tamboccor I know this is an anti arrythmic drug but it is suppose to do wonders for pvcs!
Pain meds...think they brought them on more. Xanax, lol. Inderal, beta blocker. And another one I can't remember. I tend to wake up in am w/migraines or I get them from scents or major stress/tension. I will be looking more into this site. Glad I found it. I need advice and people who understand mirgraines! It's horrible and I have young children.
I would still prefer to not take a beta-blocker. I think that would make it harder for me to work through that last 2 percent of my fear of palps. Almost like giving up and admitting defeat. Most of my loved ones are unsympathetic since they all have heart palps and see them as normal. They are telling me to take a beta-blocker since I am spending too much time thinking about all this. They think I am making myself worse by trying to understand what is going on.
MedHelp Health Answers